Been to the doctor three times for this.
The first time I saw my college doctors (I'm a studen) and they ran the gamut of tests - two different pee tests, prostate, and a blood test for STD's.
All came back negative. Prostate fine, pee tests for UTI and other things negative, and No std's.
They were at a loss so they sent me to the University hospital where the 'real' doctors are.
Two antibiotic treatments within a month time span later I am still having problems.
The first 10 day treatment I felt wonderful! Well, it felt like I was 80% better but there were symptons, however very small.
The second 10 treatment did nothing and now I'm back to where I was before.
I have another Doctors appointment next Thursday but I'm need some thoughts now:
My 'symptons'. I do not burn when I pee, but urine is often 'hot'. Usually happens around night, and sometimes I feel this pressure like there is pee there but it just dribbles out, I could be in the bathroom for half an hour just pushing and only getting dribbling, just to go to bed still feeling like my urethra is full and pressurized, and 'hot'.
Then the pain when I am not peeing. The head of the penis, usually the top part, sometimes aches for a minute then goes away. This happens about once a day. And it happens anytime, when I'm sitting, standing, walking, driving, whatever. Rarely, but sometimes the pain is bad enough that I almost cry!
Once again after the first round and antibiotics the pain was gone, the urge to dribble only happened only a little bit but never enough I had to do it, and my pee seemed 'cooler'.
So the doc and I both thought the second round would finish things off but I'm right back to normal.
Is this a normal UTI or something worse? What's the next set of tests they will run!?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?